# SDR SWAA2012111309306

- Difficulty date: August 20, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 29,708 hours, 17,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY THRESHOLD WEB CORRODED BETWEEN BS 794 AND 836.  REMOVED AND REPLACED WEB IAW SRM.
